On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
A bad fall in 2006. Required pain management MRIS, numerous tests and a cervical and lumbar surgery in 2007 to correct. Two Rear end car accidents while I was at a stop light. One in 2011 and one in 2015. I already had spinal stenosis and degenerative disc desease genetically passed on. Problems with stomach aches and anxiety since 5 years of age. Post menopausal depression after pregnancy. In 2001 had to have upper gi surgery on saphagus due to acid coming up throat (gerd) after every drink or meal. They cut 5 cuts and did the surgery laproscopy, with less down time...I have a difficult time burping or throwing up and foul smelling flatulence daily at 52. I had another cervical fusion this year 2016. I was diagnosed with diabetes from an anti anxiety and depressant seroquel that heightens my blood sugar from the 90s to 362 or over 500 at times if I don't take met forming two times a day, Januvia once a day, Victoria 1.8 injection b4 breakfast and lantus split up twice per day. Despite altering diet a lot, walking twice a day and swimming 4 times per week, and at 30 mcgs a day of lantus I'd bloat up like a pregnant woman and my feet stung like wasps every afternoon since the auto accident. When my sugars level out after surgeries or steroid shots in back or neck and shoulder for pain control, I will have to use more lantus which triggers a flare up of severe ibs string to go and at time diverticulitis. I already take fiber and prebiotic vitamins. I began getting ibs with diarehha in 2008 or 2009 after lumbar surgery. I fought with it for years to no avail. Anyone out there with a suggestion or similar problem.? How did you control the ibs with constipation on pain management and the lantus for diabetes?
Having bipolar is a curse. Since starting roaccutane almost two weeks ago, I have started having heavy to extreme mood swings for 5-7 days straight and it's becoming really upsetting for everyone around me. I am also extremely negative and find no pleasure in even the simplest of things. Has anyone else perhaps had such side affects? Usually my mania (anger) last a day or so noy nearly a week!
I am a 53 year old female and was injured working with very violent, low functioning children with autism. After many surgeries I am now on disability. As many of you on disability and am chronic pain, I am so fed up with the "system". Either it be the government or doctors. It is so hard for us, first to live off of our ssd, then to fight to get the medical care we so desperately need! But I am one of the lucky ones....I have a roof over my head and have family and friends who love me. With that being said....some of them I don't say much about my " condition" because they don't understand. For most of us, it is an invisible disease. OK, vent over, I am here for anyone who needs to vent.
More questions for: Ibs
I have been having stomach problems for almost a year. I have been to many doctors with no concrete diagnosis. I have been doing quite of bit of research on the net and am wondering if I have IBS. My Amalyse levels have been increasing for a year and are now at 196 U/L. The Lipase levels are also outside the indicated ranges. The other symptoms I have are bouts with either constipation or diarrhea. Even with diarrhea the stools are hard and often appear like little marbles. Walking for any extended period is becoming difficult since pain begins in the calf area and extends upward. Sleepless nights are also becoming frequent. I have had ultra sounds for pancreas and all is fine .My gastrologist is a very fine doctor, but I am questioning his lack of conclusions. In the last visit he suggested a stool softener and a fiber drink mix. I would appreciate any advice relative to what I can do to alleviate or definitely determine what the problem is. Thank you.
Hello I am brand new to these conditions such as C DIFF and eye issues. I am not sure this is the right group but it seems to fit my problems. I know C DIFF is not Irritable Bowel Syndrome but they may be related. I am l looking for help as there is not much out there right now.
I would be interested in any comments from someone who is taking this drug and has IBS. I feel my IBS has gotten worse since beginning Vimpat, I have only been on it 6 weeks. I had a lot of side effects right away, but they seem to gradually be decreasing. My doctor started me at 300 mg. per day. I also take Clobazom. Anyone else? Thank you.
I've been on methadone for 6 1/2 years now I have not been formally diagnosed with IBS but I have every symptom and I'm almost positive thats what I have I have an appointment with the G.I. doc soon!!
More reviews for: Ibs
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.